# SDR LR7A2019123082220

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4676
- Aircraft time: 52,784 hours, 32,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3621745
- Condition: Cracked
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND THE CREW ENTRY DOOR SILL UNDERFLOOR BRACKET CRACKED AT FS236.8, LBL81, WL192. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-18.    NR# 1000129503.
